# SDR DALA2016060404378

- Difficulty date: June 3, 2016
- Submitted: June 7, 2016
- Operation: Air carrier
- Aircraft: N961AT
- Make and model: Boeing 717-200
- Aircraft serial: 55023
- Aircraft time: 43,137 hours, 29,713 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Cusp Web
- Condition: Corroded
- Location: Bs 952
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EXCESSIVE CORROSION ON RT CUSP WEB BS 952.   CUSP WEB  WAS REPAIRED IAW SRM 53-00-55, FIG 205, RII COMPLETED BY INSPECTION.
